# SDR AALA202206037160

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 22,369 hours, 10,250 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONAL CHECK OF MANUAL MASK RELEASE, DOOR AT SEAT 20ABC DID NOT OPEN.  REPLACED EMERGENCY OXYGEN CONTAINER LATCH PER CMM 35-22-27 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 35-23-00-710-001-A.
